Allergic rash/reaction after vaccinations - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 12-29-2008, 02:36 PM - Thread Starter
 
JANmom13's Avatar
 
Join Date: Sep 2007
Posts: 155
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Hello,
Does anyone have any links or information on this type of thing? It's not listed in the handouts given to me about vaccinations:

My 2 oldest daughters never had any issues with vaccines, and I am wondering if within the past 2 years an ingredient has changed in them, perhaps whatever they now use instead of thimerosal or something else? The reason I ask is that my son (16 months) after his vaccinations last August and again about 2 weeks ago had a reaction to them. He received completely different vaccines both times, and this most recent time I requested fewer vaccines so he only got his flu shot and MMR. So regardless of receiving different vaccines on these 2 occasions, both times he developed a body rash (red, flat) after a period of about 4-5 days of 102 temp. He was also very, very, very, very fussy- at times would cry inconsolably which he never does normally. This current time I went to Urgent Care and they said it was a vaccine reaction and prescribed Benadryl and a steroid and also antibiotics (ear infection, too).

I do not want to vaccinate him again- maybe try with 1 shot (flu maybe) in 2 years or 3, but am wondering if this is something kids outgrow or what the deal is?
JANmom13 is offline  
Sponsored Links
Advertisement
 
Old 12-29-2008, 04:00 PM
 
Deborah's Avatar
 
Join Date: Dec 2002
Location: the Seacoast of Bohemia
Posts: 6,565
Mentioned: 7 Post(s)
Tagged: 0 Thread(s)
Quoted: 203 Post(s)
a good first step would be to get hold of the product insert for the vaccines given. these usually have more info than the handout the doctors give you.

You'll need to check your records for the exact vaccines and then you can look here for the insert: http://www.vaccinesafety.edu/package_inserts.htm

someone may come along who has seen the same reaction
Deborah is online now  
Old 12-29-2008, 04:30 PM
 
Marnica's Avatar
 
Join Date: Oct 2008
Posts: 5,470
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 1 Post(s)
You said he got his MMR?? Sounds like he got the measles to be honest. It is a live virus vaccine.

As for a reaction, could be that as well. Glad you are stopping as with reactions, they tend to get more severe and worse with subsequent shots.

If the people let government decide what foods they eat and what medicines they take, their bodies will soon be in as sorry a state as are the souls of those who live under tyranny." Thomas Jefferson.

Marnica is offline  
Old 12-29-2008, 04:37 PM
 
jeliphish's Avatar
 
Join Date: Jul 2007
Posts: 1,892
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I would think (and I have no educated basis to think this honestly) that the flu shot in conjunction with something like the MMR (live virus) would pose a problem. He may have gotten actual measles. Was the flu shot the actual shot or was it the flu mist (which is also a live virus).

Blessed with two BEAUTIFUL little girls: Kylie (09/06) and Maggie (4/09) :
jeliphish is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off